# SDR JGVR20231005003

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE FORWARD SPAR OF THE VERTICAL STABILIZER BY MECHANICALLY BLENDING CORRODED AREAS, PERFORMING NDT, AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREAS FOUND ACCEPTABLE. FABRICATED AND INSTALLED REPAIR DOUBLER, REPAIR SHIM, AND REPAIR CLIPS IN ACCORDANCE WITH TEXTRON FIELD REPAIR.
